Aa
A
A
Close
Avatar universal
Do opiates kill sex drive?
Just wondering if even a small amount of opiates would kill your sex drive. My husband has been taking smallish amounts for 2 weeks now for back pain and his sex drive is completely gone as is his desire for affection. He isn't doing a legal narcotic either, it's poppy tea..wonder if anyone is familiar with that stuff..
Cancel
22 Answers
Page 1 of 1
182493 tn?1348056515
Yes any opiate will kill the libido.. some faster than others.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
239164 tn?1207266607
Absolutely.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yes, yes and yes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
it never bothered my libido (i know that is strange)  but it killed my husbands, he doesnt even know if it works anymore...(LOL)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
lick it and find out?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
228686 tn?1211558307
It's funny but it seems more men complain of this side effect than woman. I'm not sure what to make of that. Laides?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Im a "lady" and yes, it absolutely KILLED my drive! Hoping to get that back soon or my boyfriend's gonna become reaquainted with his hand. On the other hand, I just bought him a vibrating "vagina". So he COULD always use that.

Bettie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
On the other hand, I just bought him a vibrating "vagina".


LMFAO you go girl......
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Poppy-tea - from the opium poppy.  Opium is the mother to all painkillers. Narcotics make pee-pee no workie.. and hubby not care.  Feels good already, right?

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
my tongue is raw from all the licking....any other suggestions?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
251667 tn?1189759431
Yes, killed my libido, but not my fiance's.  Sucks.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I take 30mg's a day of Lortab, and have never affected my libido, now time to ejaculate is a different story. I already had a problem with taking way to long to ***, but man, now it takes ******* forever, which some girls like, and some don't. Never had trouble getting it up or keeping it up though. In fact, it'll stay up alot longer while I'm on opiates, it's just the problem of ejaculation.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
maybe you can give my hubby some pointers...nothing at all wrong with taking too long...never heard of such a thing....TOO LONG? i would hope you dont get complaints....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yeah I wish I didn't get complaints either. I see nothing wrong with a good hour and a half to 2 hours of sex, but apparently the girls I meet do, there just like "are you done yet, I'm I not satisfying you or what, why is it taking you so long?" and the truth is, I'm very satisfied, just physically I can't get done till I get done, lol.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
STUPID GIRLS!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I think they are really just not used to a guy who can keep it going, and it confuses them. I mean even without the meds, I could never *** in less than an hour, and really I don't mind it at all, I enjoy sex, and I enjoy long passionate sex. I guess it's just yea, stupid girls. lol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
182493 tn?1348056515
I agree with the girls you date.. 2 hours is too long.. an hour ok I can deal with as long as i am getting taking care of during that time.. but 2 hours straight.. no way..

But I have no sex drive at all and I am 61 days off of opiates.. so I am beggining to think its not the pills and it me.. making a doc appt soon about this.. My husband is frustrated to say the least.. he keeps bringing me home articles to read about it...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
are you on any anti-depressants...those killed it for me (paxil was the worst)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
182493 tn?1348056515
nope I stopped those too... I am on zero drugs except a flexiril when my neck is really bad... only amino acids and none of them have that side effect. My husbads latest therory is the fact i haven't had a period in like 6 years.. i was on Depo Provera for a long time and now the Nuva Ring.. I use the ring continuously and skip periods.. been doing that for like a year.. My sex drive has been shot for about 3 year or so.. i though it was the pills.. now i have been off but its not any better.. i am gonna get my testoterone checked.. and other hormone levels... I started seeing an acupunturist for this... so far hasn't helped.. Its been like a month..
Any ideas??  Does fibro cause this too??
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i am not aware that fibro causes this, but i am still learning something new about fibro everyday, write it down and mention it to doc. i have heard some of my friends complaining about the depo shot really screwing them up though....could be thats your body is still adjusting to being "drug free" also...2 months is a long time, but maybe not long enough for some of the physical aspects of addiction...i will check on the sex drive and fibro and see if i come up with anything..i;ll let you know if i find something....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
182493 tn?1348056515
Thanks dear you are great.... I have been told that the loss of libido from pills usually comes back quickly... so I am getting worried.. and hubby is ready to walk out into traffic..LOL...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i really wouldnt worry...just remember what your body has been through in the past 6 months...i bet the depo shot is to blame though.....i guess i am lucky in that sense, i havent had a problem with my sex drive...but i think my age has something to do with that...dont women hit their "prime" in their forties??? figures my husbands prime was over with about the time mine started...i guess thats what you get when you marry a younger man...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources